# SDR DALA2025012000466

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME DOUBLER STA Y=1178 CANT BTW LONGERON 2-3LH AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 264: FRAME DOUBLER STA Y=1178 CANT BTW LONGERON 2-3LH AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-30-08-2R PROCEDURE 7 REPAIR 7. (LP #0767385)
